# SDR CA130926002

- Difficulty date: September 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 25,543 hours
- Engine: Ge CF348C5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 521613
- Condition: Dislodged
- Location: Nlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN INSPECTING NOSE GEAR FOR NOSE GEAR SHIMMY.  FOUND SCORING ON NOSE GEAR SLIDING MEMBER. LP 764670 POSSIBLY CAUSED BY PIN, DOWEL BECOMING DISLOGDED FROM PISTON/AXLE ASSY AND GETTING CAUGHT IN GLAND NUT AT BOTTOM OF PISTON, GLAND NUT SCORED AND PIN SHOWS SIGNS OF RUBBING.  RESOLVED ON W/O: 402324, TASKCARD: NR-00001, WORK COMPLETED AS NOTED ON ITEMS 1-6.  NLG PISTON/AXLE ASSY REPLACED IAW AMM 32-21-20, AMM 12-12-32, AND CMM 32-21-06.  ITEM: 2, REMOVED NLG PISTON/AXLE ASSY IAW AMM 32-21-20-000-801, ITEM: 4, LOWER BEARING ASSY AND GLAND NUT REPLACED DURING PISTON/AXLE ASSY BUILD UP.  ITEM: 6 NOSE WHEELS REPLACED ON DEFECT 1134762.  ACFT RETURNED TO SERVICE.
